# SDR CA100203001

- Difficulty date: January 25, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwc PW206C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: B, A

## Discrepancy

(CAN) AFTER TAKEOFF THE ENGINE SUFFERED A DROP IN TORQUE FROM 75 PERCENT TO 68 PERCENT ACCOMPANIED WITH FLUCTUATIONS. THE PILOT SWITCHED TO MANUAL MODE AND THE PROBLEM PERSISTED, THEN HE SWITCHED AGAIN TO AUTOMATIC AND THE TORQUE DROPPED FROM 67 PERCENT TO 58 PERCENT. PILOT DECLARED EMERGENCY AND SAFELY LANDED. TROUBLESHOOTING IS ON-GOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.  (TC 20100203001)
